Top answers from doctors based on your search:
Disclaimer

symptoms of taking too many vitamins

A 37-year-old member asked:
Dr. Kelty Baker
28 years experience Hematology
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms ty ... Read More
16
16 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 16-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
More info please: Exactly how did you overdose on vit. E? Taking a large amount at once generally causes little harm except diarrhea & cramps for a few hours, as the bo ... Read More
1
1 comment
A 50-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Weight loss,weak, GI: The symptoms of too much vit d are nausea, vomiting, poor appetite, constipation (possibly alternating with diarrhea), weakness, weight loss, tingling ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Many,may die younger: Low vit D can cause fatigue, muscle pain/ weakness, headaches, depression and increases risk of infections, heart disease, cancer and risk of dying! M ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
No best vitamin: There are no studies suggesting that any particular vitamin is better than another for treating menopausal symptoms. Several international medical gro ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Frederick Singer
58 years experience Endocrinology
Nausea, fatigue.: Too much vitamin D may cause high blood calcium which could result in nausea, constipation, fatigue, depression, and excessive urintaion.
1
1 thank
A 47-year-old member asked:
Dr. Rowena Desailly-chanson
27 years experience Neurology
Memory,nerve damage: Neurologically, memory issues and tingling in the feet or even spinal cord problems.
A 37-year-old member asked:
Dr. Mary Vanko
34 years experience Obstetrics and Gynecology
Menopause: There is a wongerful product called fosteum with concentrated soy. See you doc!
1
1 comment
A 48-year-old member asked:
Dr. Howard Lelvowitz
27 years experience Internal Medicine
See below: Unlikely if eat balanced diet and no GI surgery ie short bowel.
1
1 thank
A 45-year-old member asked:
Dr. Clarence Lyons
20 years experience Family Medicine
Unsure: Do you mean an overdose?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month